# SDR 2006UALA01183

- Difficulty date: June 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 53,817 hours, 29,370 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE WAS FOUND BETWEEN STA 917 TO 939 BETWEEN STR 25L AND 26L.
